# SDR VNAA0301008

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 17,277 hours, 14,920 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A 9A EMERGENCY DOOR LIGHT INDICATION ON THE RED WARNING PANEL.  FLIGHT DESCENDED TO 9000 FEET AND THE LIGHT WENT OUT.  MAINTENANCE INSPECTED, CLEANED, AND RESEATED THE DOOR AND PROXY SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
